# SDR R61A201308030690

- Difficulty date: June 20, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,977 hours, 8,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Part time: 8,977 hours, 8,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  RT INBD SEAT TRACK FROM BS -39.00 TO 10.50 CORRODED. MX REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 AND 51-42-15.
